# SDR AALA20090708TUL24

- Difficulty date: February 20, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 48,819 hours, 16,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N54012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STIFFENER CORRODED AFT CARGO.  REPAIRED IAW SRM 51-10-02-0G.
